# SDR COMA0160485

- Difficulty date: July 15, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N807CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7364
- Aircraft time: 3,067 hours, 3,048 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Connector
- Condition: Loose
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

YAW DAMPENER OSCILLATIONS FOUND CONNECTION P169 LOOSE.TIGHTENED CONNECTOR AND SYSTEM FUNCTION NORMAL.
